# SDR UALA2013070504697

- Difficulty date: July 4, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 700, LBL 25 CRACKED IN THE RADIUS OF UPPER TEE.  REMOVED DAMAGED AREA OF FLOORBEAM UPPER TEE AT LBL 25, ACCOMPLISHED HFEC OF CUT-OUT & FASTENER HOLES, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR SPLICE FROM LBL 18 TO LBL 32 IAW ECRA 5310-05536
